# SDR UALA2011122106994

- Difficulty date: December 17, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 75,339 hours, 23,567 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISARM LIGHT DOOR 2L ON ALL THE TIME.  CYCLED DOOR ARM AND DISARM HANDLE.  SLIDE LIGHT OPERATES NORMALLY.
